Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 414, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 4:07 PM CDT for Hood County, Parker County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 4:07 PM CDT (21:07 UTC)
- Expired
- Jun 26, 2007, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Hood County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:08 PM CDT | FLASH FLOOD | Lipan, TX | HOUSES AND ROADS FLOODED IN LIPAN. HIGH WATER ON FM 1189 1 MILE WEST OF LIPAN |
| Jun 26, 4:10 PM CDT | FLASH FLOOD | 2 Sw Weatherford, TX | INTERSTATE 20 AT EXIT 406 HAS 2 FEET OF WATER. |
| Jun 26, 4:46 PM CDT | FLASH FLOOD | Lipan, TX | 4 VEHICLES UNDER WATER IN LIPAN |
| Jun 26, 5:35 PM CDT | FLASH FLOOD | 2 N Lipan, TX | KICKAPOO CREEK IS WASHING AWAY PAVEMENT IN NEAR LIPAN |
| Jun 26, 5:55 PM CDT | FLASH FLOOD | 5 Nw Granbury, TX | 3 TO 4 FEET OF WATER OVER HIGHWAY 4 BETWEEN LIPAN AND GRANBURY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 262108
FFWFWD
TXC221-367-270000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOOD COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A LARGE CLUSTER OF THUNDERSTORMS CENTERED 6
MILES WEST OF OAK TRAIL SHORES...OR ABOUT 9 MILES WEST OF
GRANBURY...MOVING EAST AT 10 MPH.
* THE THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE NEAR...
OAK TRAIL SHORES BY 415 PM CDT...
GRANBURY BY 420 PM CDT...
WEATHERFORD BY 430 PM CDT...
HUDSON OAKS BY 440 PM CDT...
ANNETTA AND WILLOW PARK BY 445 PM CDT...
ALEDO BY 455 PM CDT...
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3229 9796 3234 9761 3255 9763 3257 9757
3277 9756 3279 9805 3252 9806
$$3 follow-up statements
000
WGUS74 KFWD 262141
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT TUE JUN 26 2007
TXC221-367-270000-
PARKER TX-HOOD TX-
439 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR HOOD
AND SOUTHERN PARKER COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN FROM EAST OF WEATHERFORD...TO
GRANBURY...AND WEST INTO ERATH COUNTY. MOVEMENT WAS EAST AT 15 MPH.
RAINFALL IN EXCESS OF 2 INCHES PER HOUR IS POSSIBLE WITH THESE
STORMS. WATER WAS REPORTED IN HOUSES IN LIPAN...AND FARM ROAD ELEVEN
EIGHTY NINE HAD HIGH WATER AS WELL.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3229 9796 3234 9761 3255 9763 3257 9757
3277 9756 3279 9805 3252 9806
$$000
WGUS74 KFWD 262207
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT TUE JUN 26 2007
TXC221-367-270000-
PARKER TX-HOOD TX-
505 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR HOOD
AND SOUTHERN PARKER COUNTIES...
AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER
HOOD COUNTY AND SOUTHEASTERN PARKER COUNTY. THESE STORMS ARE
PRODUCING RAINFALL RATES OF 2 TO 3 INCHES AN HOUR. THIS IS A
SERIOUS FLOODING SITUATION WHICH MAY AFFECT LIFE AND PROPERTY ACROSS
HOOD COUNTY AND SOUTHERN PARKER COUNTY. RAINFALL TOTALS OF UP TO 5
INCHES ARE POSSIBLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3229 9796 3234 9761 3255 9763 3257 9757
3277 9756 3279 9805 3252 9806
$$
92000
WGUS74 KFWD 262258
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT TUE JUN 26 2007
TXC221-367-270000-
PARKER TX-HOOD TX-
557 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR HOOD
AND SOUTHERN PARKER COUNTIES...
AT 551 PM CDT...THE HEAVIEST RAINS HAD MOVED EAST OF PARKER AND HOOD
COUNTIES INTO TARRANT AND JOHNSON COUNTIES. NATIONAL WEATHER SERVICE
DOPPLER RADARS CONTINUED TO SHOW A LARGE AREA OF MODERATE RAIN
CONTINUING ACROSS PARKER AND HOOD COUNTIES.
ADDITIONAL RAINFALL AMOUNTS ACROSS PARKER AND HOOD COUNTIES FOR THE
REST OF THE EVENING WILL TOTAL ONLY AROUND ONE HALF INCH.
HOWEVER...THE EXCESSIVE RAINS OF 2 TO 4 INCHES LATE THIS AFTERNOON
HAVE PRODUCED FLOODING OF CREEKS...STREAMS...AND LOW LYING AREAS
ACROSS THE WARNED AREA. THIS FLOODING WILL CONTINUE THROUGH 700 PM
THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLOW
PARK...WEATHERFORD...HUDSON OAKS...ANNETTA AND ALEDO.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING HAS BEEN REPORTED. MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A
SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3229 9796 3234 9761 3255 9763 3257 9757
3277 9756 3279 9805 3252 9806
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:58 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 26, 2:58 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 258 PM CDT TUE JUN 26 2007 .DISCUSSION... THE FLASH FLOOD WATCH IS EXTENDED THROUGH WEDNESDAY NIGHT FOR ALL OF NORTH TEXAS. OUR CONFIDENCE WAS NOT HIGH ENOUGH TO REMOVE ANY COUNTIES FOR THE TIME BEING. THE UPPER TROUGH/SHEAR AXIS OVER WESTERN OKLAHOMA AND OUR WESTERN CWA WILL ONLY MEANDER A LITTLE THROUGH THURSDAY. IT SHOULD BEGIN TO DRIFT NORTHWARD THURSDAY NIGHT AND FRIDAY AS THE EASTERN CANADA UPPER TROUGH MOVES EAST AND DEEPENS...HOWEVER THE SHEAR AXIS OVER OUR WESTERN CWA WILL LINGER OVER THE WEEKEND. COME NEXT WEEK...THE UPPER TROUGH PIVOTS WEST TO EAST AND SLIDES DOWN INTO THE SOUTHERN STATES...EXTENDING FROM GEORGIA TO THE TEXAS HILL COUNTRY. DUE TO OUR EXTREMELY MOIST AIRMASS AND EASTERN SIDE LIFT OF THE UPPER TROUGH...MORE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE CWA. SINCE THIS IS A WARM CORE SYSTEM...THE CONVECTION WILL BE MORE NUMEROUS AND SCATTERED DURING THE DAYTIME AND MORE CONCENTRATED NEAR THE LOWS CENTER AT NIGHTTIME WHICH IS OUR FAR NORTHWEST CWA. THE SEVERE WEATHER POTENTIAL REMAINS VERY LOW...BUT A BRIEF SMALL FUNNEL OR AN F0 VORTICE COULD OCCUR THROUGH THURSDAY. WE/VE KEPT POPS HIGH FOR SEVERAL MORE DAYS AND ADDED LOW CHANCE POPS TO THE FIRST OF NEXT WEEK SINCE THE UPPER TROUGH ISN/T LEAVING SOON. CLOUDS AND PRECIPITATION WILL CONTINUE TO MAKE FORECASTING HIGH/LOW TEMPERATURES A LITTLE DIFFICULT. DECIDE TO PULL HIGH BACK SLIGHTLY THURSDAY THROUGH SUNDAY. OVERNIGHT LOWS WILL BE GOVERNED BY DEWPOINTS AND CLOUD COVER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 84 72 87 73 / 70 70 60 50 30 WACO, TX 75 86 73 87 73 / 60 60 50 50 20 PARIS, TX 72 83 71 85 71 / 70 70 50 40 30 DENTON, TX 73 83 70 86 71 / 80 70 60 50 30 MCKINNEY, TX 73 84 71 86 71 / 70 70 60 50 30 DALLAS, TX 74 84 73 87 73 / 70 70 60 50 30 TERRELL, TX 74 85 72 86 73 / 60 60 50 40 20 CORSICANA, TX 74 86 72 88 73 / 50 60 50 40 20 TEMPLE, TX 75 87 72 87 72 / 50 60 40 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/75
Hazardous weather outlook, Jun 26, 3:30 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 330 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THURSDAY MORNING. A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY NEAR THE RED RIVER TONIGHT. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK... WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Special weather statement, Jun 26, 1:35 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 135 PM CDT TUE JUN 26 2007 TXZ118-119-261900- TARRANT TX-DALLAS TX- 135 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY EASTERN TARRANT COUNTY AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED 5 MILES SOUTHEAST OF ALVARADO...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH ARE LIKELY WITH THIS CLUSTER OF STORM AS IT MOVES NORTH INTO DALLAS AND TARRANT COUNTIES BY 200 PM. AREAS THAT WILL BE AFFECTED BY THIS CLUSTER OF THUNDERSTORMS THROUGH 230 PM INCLUDE ARLINGTON...MANSFIELD...DESOTO...DUNCANVILLE...AND GRAND PRAIRIE. HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3254 9732 3256 9659 3298 9652 3299 9723
Local storm report, Jun 26, 2:45 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 1 N OLNEY 33.38N 98.76W
06/26/2007 YOUNG TX EMERGENCY MNGR
HIGHWAY 79 BETWEEN OLNEY AND WICHITA FALLS CLOSED DUE TO
HIGH WATERSpecial weather statement, Jun 26, 2:51 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT TUE JUN 26 2007
TXZ122-135-262045-
VAN ZANDT TX-HENDERSON TX-
251 PM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HENDERSON COUNTY
VAN ZANDT COUNTY
AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF GUN BARREL CITY...MOVING
NORTHEAST AT 15 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
CITIES IN THE PATH OF THIS STORM INCLUDE CANEY CITY...CANTON...
ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...SEVEN POINTS...TOOL...
VAN...WILLS POINT AND PURTIS CREEK STATE PARK.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3237 9634 3214 9612 3252 9558 3274 9609
3238 9609Special weather statement, Jun 26, 2:55 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT TUE JUN 26 2007
TXZ092-103-262100-
COOKE TX-DENTON TX-
255 PM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
NORTHERN DENTON COUNTY
AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
NOCONA TO 14 MILES SOUTHEAST OF BOWIE TO BRIDGEPORT...MOVING EAST AT
15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE AUBREY...CALLISBURG...
CROSS ROADS...DENTON...GAINESVILLE...KRUGERVILLE...KRUM...LINDSAY...
LITTLE ELM...MUENSTER...PILOT POINT...SANGER...SHADY SHORES...RAY
ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON BRANCH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS LINE OF STORMS CONTINUES ON ITS PRESENT COURSE...FLASH FLOOD
WARNINGS MAY BE NEEDED FOR DENTON AND COOKE COUNTIES BY 400 PM.
LAT...LON 3385 9747 3381 9741 3386 9732 3386 9717
3377 9721 3372 9711 3382 9704 3385 9707
3385 9708 3387 9694 3387 9694 3343 9694
3342 9690 3315 9689 3316 9738 3343 9738
3344 9748Special weather statement, Jun 26, 3:03 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT TUE JUN 26 2007
TXZ105-262030-
HUNT TX-
303 PM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN HUNT COUNTY
AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF TERRELL...MOVING NORTHEAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
GREENVILLE...QUINLAN AND WEST TAWAKONI.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3324 9592 3314 9586 3302 9587 3296 9598
3286 9599 3285 9624 3286 9628 3283 9630
3316 9629Special weather statement, Jun 26, 3:04 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 304 PM CDT TUE JUN 26 2007 TXZ147-262030- FREESTONE TX- 304 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL FREESTONE COUNTY AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF FAIRFIELD...MOVING NORTH AT 25 MPH. AREAS NEAR THE PATH OF THIS STORM INCLUDE FAIRFIELD...TEAGUE AND FAIRFIELD LAKE STATE PARK. VERY FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL DOWNPOURS...PEA-SIZED HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3163 9630 3160 9609 3200 9599 3203 9625 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 12:21 AM CDT | Tornado Warning | FWD | Hamilton | 28 min |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 2:40 AM CDT | Flash Flood Warning | FWD | Montague | 95 min |
| Jun 26, 11:59 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 12:57 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 1:49 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:19 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.